www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8537

Title: Canard cycles with two breaking parameters (vol 17, pg 787, 2007)
Authors: DUMORTIER, Freddy
Roussarie, Robert
Issue Date: 2008
Publisher: AMER INST MATHEMATICAL SCIENCES
Citation: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 22(3). p. 816-816
Abstract: We consider two-dimensional slow-fast systems with a layer equation exhibiting canard cycles. The canard cycles under consideration contain both a turning point and a fast orbit connecting two jump points. At both the turning point and the connecting fast orbit we suppose the presence of a parameter permitting generic breaking. Such canard cycles depend on two parameters, that we call phase parameters. We study the relaxation oscillations near the canard cycles by means of a map from the plane of phase parameters to the plane of breaking parameters.
Notes: [Dumortier, Freddy] Univ Hasselt, B-3590 Diepenbeek, Belgium. [Roussarie, Robert] Univ Bourgogne, Inst Math Bourgogne, CNRS, UMR 5584, F-21078 Dijon, France.
URI: http://hdl.handle.net/1942/8537
ISI #: 000259354100017
ISSN: 1078-0947
Category: M
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.